# SDR AALA202207256496

- Difficulty date: July 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 24,015 hours, 11,377 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT STABILIZER HAS #4 ELEVATOR HINGE BEARING THAT IS LOOSE WITH MODERATE CORROSION. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
